# SDR REXA2016101501994

- Difficulty date: October 15, 2016
- Submitted: October 19, 2016
- Operation: Air carrier
- Aircraft: N912XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15144
- Aircraft time: 22,097 hours, 14,309 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Striker
- Part number: SH670314127
- Condition: Corroded
- Location: Bs 319-349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SEAL STRIKER IS CORRODED AROUND SCREW HOLES.   REPLACED THE SERVICE DOOR SEAL STRIKER IAW SRM 51-40-11-001-001-A01 AND 51-42-06-001-001-A01.
